Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Approximation by aliasing with application to “Certaine” stiff differential equations
HTML articles powered by AMS MathViewer

by Arthur David Snider and Gary Charles Fleming PDF
Math. Comp. 28 (1974), 465-473 Request permission

Abstract:

The usual method of finding an accurate trigonometric interpolation for a function with dominant high frequencies requires a large number of calculations. This paper shows how aliasing can be used to achieve a great reduction in the computations in cases when the high frequencies are known beforehand. The technique is applied to stiff differential equations, extending the applicability of the method of Certaine to systems with oscillatory forcing functions.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L99
  • Retrieve articles in all journals with MSC: 65L99
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 465-473
  • MSC: Primary 65L99
  • DOI: https://doi.org/10.1090/S0025-5718-1974-0343637-3
  • MathSciNet review: 0343637